# SDR C2XA97BT042

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93840
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 271
- System (JASC): 7170 · Engine Drains
- Part: Drain Pipe
- Part number: S7171001401300
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BTV - DURING A 1A INSPECTION MAINTENANCE, FOUND THE NR 1 ENGINE DRAIN LINE BROKEN OFF AT THE FUEL FLOW DIVIDER.  REMOVED AND REPLACED WITH NEW DRAIN PIPE.  CHECKED GOOD.  (M)
